Pacific Journal of Mathematics

Approximate solutions of nonlinear random operator equations: convergence in distribution.

Heinz W. Engl and Werner Römisch

Article information

Source
Pacific J. Math., Volume 120, Number 1 (1985), 55-77.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102703883

Mathematical Reviews number (MathSciNet)
MR808929

Zentralblatt MATH identifier
0572.60066

Subjects
Primary: 60H25: Random operators and equations [See also 47B80]

Citation

Engl, Heinz W.; Römisch, Werner. Approximate solutions of nonlinear random operator equations: convergence in distribution. Pacific J. Math. 120 (1985), no. 1, 55--77. https://projecteuclid.org/euclid.pjm/1102703883


Export citation

References

  • [I] P. M. Anselone, Collectively Compact Operator Approximation Theory and Applica- tions to Integral Equations, Prentice Hall, Englewood Cliffs, N.J., 1971.
  • [2] P. M. Anselone and R. Ansorge, Compactness principles in nonlinear operator approximation theory, Numer. Funct. Anal, andAppl., 1 (1979),589-618.
  • [3] A. T. Bharucha-Reid (ed.), Approximate Solution of Random Equations, North Holland, NewYork-Oxford, 1979.
  • [4] A. T. Bharucha-Reid and M. J. Christensen, Approximate solution of random integral equations, in: Tenth IMACS Proceedings, Vol. 4 (1982),299-304.
  • [5] A. T. Bharucha-Reid and R. Kannan, Weak compactness of probability measures associated with randomequations I, preprint.
  • [6] P. Billingsley,Convergence of Probability Measures, Wiley, NewYork,1968.
  • [7] N. Bourbaki, Espaces Vectoriels Topologiques, Hermann, Paris, 1967.
  • [8] V. V. Buldygin, Convergence of Random Variablesin Topological Spaces (in Russian), Naukowa Dumka, Kiew,1980.
  • [9] V. V. Buldygin, Random elements and their convergence in topological spaces, Theory Probab. Appl., 26 (1981), 85-96.
  • [10] S.-S. Chang, Some random fixed point theorems for continuous random operators, Pacific J. Math., 105(1983), 21-31.
  • [II] M. J. Christensen and A. T. Bharucha-Reid, Numerical solutionof random integral equations, J. Integral Equations, 3 (1981), 217-229and 333-344.
  • [12] H. Doss, Liens entre equations differentielles stochastiques et ordinaires, Ann. Inst. Henri Poincare, Sect. B., 13 (1977), 99-125.
  • [13] H. W. Engl, A general stochastic fixed point theoremfor continuous randomoperators on stochastic domains, J. Math. Anal. Appl.,66 (1978), 220-231.
  • [14] H. W. Engl, Random fixed point theoremsfor multivalued mappings, Pacific J. Math., 76 (1978), 351-360.
  • [15] H. W. Engl and W. Rmisch, Convergence of approximate solutions of nonlinear random operator equations with non-uniquesolutions, Stochastic Anal, and Appl., 1 (1983),239-298.
  • [16] H. W. Engl and A. Wakolbinger, On weak limits ofprobability distributions on Polish spaces, Stochastic Anal. Appl., 1 (1983), 197-203.
  • [17] M. P. Ershov, Extension of measures and stochastic equations, Theor. Probability Appl., 19 (1974),431-444.
  • [18] I. I. Gihman and A. V. Skorohod, Stochastic Differential Equations and their Applications (Russian), Naukowa Dumka, Kiew,1982.
  • [19] S. Itoh, A randomfixed point theoremfor a multivalued contractionmapping, Pacific J. Math., 68 (1977), 85-90.
  • [20] M. A. Krasnoselskii, Topological Methods in the Theory of Nonlinear Integral Equa- tions, Pergamon Press, Oxford, 1963.
  • [21] J. Neveu, Mathematische Grundlagen der Wahrscheinlichkeitstheorie, Oldenburg, Mnchen-Wien, 1969.
  • [22] A. Nowak, Random solutions of equations, in: Trans. Eighth Prague Conf. on Inform. Theory, Statistic. Decis. Fcts. and Random Processes, vol. B, Prague, 1978, 77-82.
  • [23] K. R. Parthasarathy, Probability Measures on Metric Spaces,Academic Press, New York, 1967.
  • [24] Yu. V. Prohorov, Convergence of randomprocesses and limit theorems in probability theory, Theor. Probability Appl., 1 (1956), 157-214.
  • [25] W. Rmisch, On an approximate methodfor randomdifferentialequations, Institut fur Mathematik, Johannes-Kepler-Universit'at Linz, Bericht 239 (1983), and submitted.
  • [26] G. Salinetti and R. Wets, On the convergencein distribution of measurable multifunc- tions, normal integrands, stochastic processes, and stochastic infima, IIAS A, Laxen- burg (Austria), CP-82-87,1982.
  • [27] H. Sussmann, On the gap between deterministic and stochastic ordinarydifferential equations, Ann. Probab., 6 (1978), 19-41.
  • [28] G. Vainikko, Funktionalanalysis der Diskretisierungsmethoden, Teubner, Leipzig, 1976.
  • [29] W. Walter, Differential-und Integral-Ungleichungen, Springer, Berlin,1964.